Nongluk HongsitMichael A. AllenGeorge RowlandsMahidol UniversityThe University of Warwick2018-07-122018-07-122008-03-31Physics Letters, Section A: General, Atomic and Solid State Physics. Vol.372, No.14 (2008), 2420-2422037596012-s2.0-40249104986https://repository.li.mahidol.ac.th/handle/20.500.14594/19894Using the small-k expansion method, we obtain a closed-form expression for the growth rate of long-wavelength transverse instabilities of solitary pulse solutions to a modified Zakharov-Kuznetsov equation with a nonlinearity of the form (A up+ B u2 p) ux. © 2007 Elsevier B.V. All rights reserved.Mahidol UniversityPhysics and AstronomyGrowth rate of transverse instabilities of solitary pulse solutions to a family of modified Zakharov-Kuznetsov equationsArticleSCOPUS10.1016/j.physleta.2007.12.005